Antibiotics

Reageren
0
0

Hi everyone! I started taking doxy a couple of days ago (chamydia), but it messed me up today (probably because i took it right before i went to bed yesterday)

I’m very nauseous (puked multiple times) and my stomache (also the parts where my ovaries are) hurts. I also puked after taking my first dose of today (1,5/2 hours after taking it)

But just before i went to bed just now i spotted a little bit of blood on my toiletpaper…

Is this normal? And do i need to call my doctor for an extra pill? Im so scared… 🙁

Gemarkeerd als spam
Geschreven door Anoniem
Gevraagd op 2 december 2023 23 08
33 bekeken
Antwoord toevoegen
0
Privé antwoord

Yes, you have to call your doctor.
The pill didn't work because you lost it within 4 hours.
When you call your doctor, also tell about the side effects you have, maybe you are allergic to the doxy.

Gemarkeer als spam
Geschreven door Anoniem
Beantwoord door 3 december 2023 9 01
Antwoord toevoegen
0
Privé antwoord

Yes, you have to call your doctor.
The pill didn't work because you lost it within 4 hours.
When you call your doctor, also tell about the side effects you have, maybe you are allergic to the doxy.
And for your notification, next time you have "troubles" with prescibted medication, call your doctor or the "huisartsenpost". First, it is important they know about it and second, on this website are no doctors who can help you.

Gemarkeer als spam
Geschreven door Anoniem
Beantwoord door 3 december 2023 9 06
0
Oh okay! Thank you! I just moved to the netherlands and I’m not completely settled in yet! I’ll make sure to call them tomorrow to get an extra pill
(Anoniem at 3 december 2023 10 31)
Antwoord toevoegen

Plaats een antwoord

Attach YouTube/Vimeo clip putting the URL in brackets: [https://youtu.be/Zkdf3kaso]